# SDR DALA2016040502658

- Difficulty date: April 4, 2016
- Submitted: April 6, 2016
- Operation: Air carrier
- Aircraft: N994DL
- Make and model: Doug MD-88
- Aircraft serial: 53346
- Aircraft time: 63,633 hours, 45,483 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Bs 101-110
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED PREVIOUS REPAIR DOUBLER ON FUSELAGE SKIN BETWEEN BS 101 TO BS 110 AND PROJECTION LONGERON 27LT.  DOUBLER WAS REPLACED IAW SRM 53-05, FIG 158, 51-30-2, 51-30-5, 51-30-11 AND 51-10-3 PAR 14 AND 21.
